Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Feeling feverish, headache and cough. Taken paracetamol tablets. Suggestions?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Hi ,

For the past 3 days I am feeling feverish with severe head ache and cough, I have taken couple of paracetamol tablets after that the temperature came under control otherwise it was touching 104.5 at times . But the cough remains, and I feel my head a little heavy too please advise ?

Thanks in advance,

Posted Thu, 25 Jul 2013 in Medicines and Side Effects
Answered by Dr. Shanthi.E 1 hour later

You have had temperature of 104.5, which is definitely not a good sign. This is ongoing since last 3 days.

In my view, you should get a basic blood investigation done (Blood routine) along with ESR.

Is the cough productive or dry? Let me know about this.

In the meantime, take paracetamol tablet every 4 hrs to keep the temperature under normal. Take rest.

Get well soon.
Above answer was peer-reviewed by
Follow-up: Feeling feverish, headache and cough. Taken paracetamol tablets. Suggestions? 2 hours later
Thank you Dr.Shanthi For the Reply ,

Yes the cough is productive ;and the temperature, Now It remains between 100 to 100.4 through out the day .

apart from blood test do I need to take any other test ? because I have felt such kind of hard headaches before also, but as always it tend to cure with in few hrs .

I have done my eye testing , they were saying my left and right eye sight power has a slight deviation, and I am not using a spec also, is this can be a cause ?

Thank you ,
Answered by Dr. Shanthi.E 16 hours later

Apart from the blood test, since you have productive cough, you may have to take a chest x-ray only if the examining doctor finds it relevant. Else, no other investigation is required.

Your eye concern is not the cause of your current symptoms. However, you may want to use spectacles now since there is a deviation in the power.

I hope this helps you. Wish you quick recovery.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor